# SDR R61A201708080594

- Difficulty date: July 29, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N210JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000260
- Aircraft time: 24,944 hours, 19,624 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Angle
- Part number: 17086101001
- Condition: Corroded
- Location: Frames 84-85
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA SHEAR TIE AFT OF RT CENTER SEAT TRACK CORRODED.   REMOVED AND REPLACED THE SHEAR TIE IAW SRM 51-41-01, AND 51-43-03.
